C.M. – North Carolina
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I am a healthcare worker of 24 years at a major institution in NC that is now requiring a mandated vaccine in order for me to work. I have alpha-gal which is allergy to all mammal products, shrimp allergy, allergic to magnesium stearate, Aleve, Ampicillin, Sulfa, Adhesives, bee Venom and have seasonal allergies. At the age of 7 I almost died of anaphylaxis to yellow jackets. The only exemption to not take the shot is by either religion or medical. The medical exemption sheet clearly stated that alpha gal is Not a contraindication to the vaccine, basically meaning it’s safe for me to take it. I had consulted with my allergist who told me to take “probably Pfizer”. Prior to me taking the vaccine I have been a very healthy 43yo female. The only issues I have are allergy related and I manage by avoidance of food ingestion.
August 11,2021 I decided that I needed to comply with the mandate at the hospital I work at, so I went over @3:30 to get this done. My sweet boss came with me bc she knows how much I have allergic reactions to stuff. So after them going through my allergies and it was decidedly safe for me, I was injected at 3:38 with my first dose Pfizer. So nine minutes later I am itching in my arms and legs, I get up to move and go to the desk to make my second appt. when I go to sit back down I tell My boss, omg it’s so hot in here and I pull my mask down trying to breathe. She said what’s wrong. I told her I couldn’t take a deep breath. She immediately ran and got the charge RN and they walked me back as I began to feel I am collapsing. I hear the charge nurse yell call a rapid response. At this point I feel like I have a million baby spiders all over my body, my chest is tight, my lips are swelling, I can’t hardly open my eyes bc they are watering so bad. I hear voices and I am trying to listen, then I feel the epipen in my leg. They get me up and take me to the ER where I immediately have an IV and the give me prednisone, Benadryl and later Albuterol breathing treatment. I left last night at 9:00. The dr tells me I am the first person he has seen with anaphylaxis on first dose, he also said this may happen again 10-12 hours after injection. I wake up at 3:30 next morning feeling very nauseous.I drink some water and I lay there and then the itching starts all over again. I took some Benadryl immediately. Went to my PCP that am and was given a shot of prednisone and a rx for inhaler, Hydroxizine for the itching and prednisone pills. I feel like absolute crap.
So why am I telling you this? Bc I prayed about this and God gave me no peace over this AT ALL! I disobeyed his voice to spite losing my job, and had I not been in the hospital having this, I may very well have died.
It has now been a week since my shot and I daily feel intense nervousness,like I drank 3 pots of coffee, my heart flutters, I feel like I cannot get a deep breath and I still have over all body itching. The itching has improved some but it is an annoying itch all over.
I think ppl deserve to know the truth and this is a personal choice. It should not be up to anyone to tell me what to do with my body with bc and experimental drug. I am however grateful and appreciative of the staffs quick actions. So if you decide you’re gonna do this and you are at risk for anaphylaxis, do yourself a favor and go to a hospital
Love to all 🥰
- C.M. - North Carolina"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.